Публикация №834

Название публикацииGUARANTEED BOUNDS FOR INSURANCE PREMIUM RATES FOR THE INSURANCE PORTFOLIO OF FACTORIZABLE CLAIMS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1999
Том93
Номер4
ГлаваНе задан
Страницы582-590
АннотацияНе задан
АвторыШоргин Сергей Яковлевич
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1996) ASYMPTOTIC ANALYSIS OF AN INDIVIDUAL RISK MODEL WITH RANDOM INSURANCE PREMIUMS

(1998) ASYMPTOTIC ESTIMATES OF INSURANCE TARIFFS IN THE INDIVIDUAL RISK MODEL

(1997) EXPONENTIAL ESTIMATES FOR COMPOUND POISSON DISTRIBUTIONS